# SDR DALA2024081208043

- Difficulty date: August 11, 2024
- Submitted: August 12, 2024
- Operation: Air carrier
- Aircraft: N856DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31967
- Aircraft time: 27,364 hours, 10,289 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(LOG 6075954) EMERGENCY LIGHTS ON SEATS 28-32 INOP. R/R M2627 EMERGENCY LIGHT POWER SUPPLY REF B737 AMM 33-51.OPS CHECK GOOD.
